Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A general theory of nets on a surface


Author: Vernon G. Grove
Journal: Trans. Amer. Math. Soc. 29 (1927), 801-814
MSC: Primary 53A60
MathSciNet review: 1501414
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A60

Retrieve articles in all journals with MSC: 53A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501414-9
Article copyright: © Copyright 1927 American Mathematical Society